# SDR AALA201912249020

- Difficulty date: December 16, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 27,494 hours, 11,170 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156182
- Part serial: 785C
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI ICE ILLUMINATED AT HIGH POWER SETTING (2TIMES REJECTED T.O. AT 20 KTS) DID NO REAPPEAR ON RECALL. REPLACED LEFT HAND (AALA201912249019) AND RIGHT HAND ENGINE (AALA201912249020)  COWL TAI VALVES PER AMM 30-21-11-00-000-801.
